# SDR SWAA2019022129890

- Difficulty date: January 25, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 55,994 hours, 27,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 141A8310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR MOP SILL ATTACH ANGLE CORRODED BETWEEN BS 300 TO BS 324, RBL 60.  R&R ANGLE IAW SRM AND DWG.
